# SDR AALA201504239001

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 5,528 hours, 2,081 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 2 DOOR DAMPNER PRESSURE IN YELLOW.  SERVICED FWD R2 DOOR DAMPER.
